Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A new form of fuzzy set and its application in $BCK$-algebras and $BCI$-algebrasA new form of fuzzy set and its application in $BCK$-algebras and $BCI$-algebras

Other Titles
A new form of fuzzy set and its application in $BCK$-algebras and $BCI$-algebras
Authors
Young Bae Jun
Issue Date
Oct-2023
Publisher
원광대학교 기초자연과학연구소
Keywords
Subalgebra; J-operator; $Y_J^{; varepsilon}$-fuzzy set; nonconstant factor; $Y_J^{; varepsilon}$-fuzzy subalgebra
Citation
ANNALS OF FUZZY MATHEMATICS AND INFORMATICS, v.26, no.2, pp 165
Indexed
KCICANDI
Journal Title
ANNALS OF FUZZY MATHEMATICS AND INFORMATICS
Volume
26
Number
2
Start Page
165
URI
https://scholarworks.gnu.ac.kr/handle/sw.gnu/68773
DOI
10.30948/afmi.2023.26.2.165
ISSN
2093-9310
2287-6235
Abstract
The notion of the J-operator in the closed interval $[0,1]$ is introduced and several properties are investigated. Using the J-operator, a new fuzzy set called the $Y_J^{\varepsilon}$-fuzzy set is established and it is applied it to subalgebras in $BCK/BCI$-algebras. The concept of the $Y_J^{\varepsilon}$-fuzzy subalgebra is introduced and its properties are discussed. Conditions for a fuzzy set to be a $Y_J^{\varepsilon}$-fuzzy subalgebra are provided, and the relationship between the fuzzy subalgebra and the $Y_J^{\varepsilon}$-fuzzy subalgebra is discussed.
Files in This Item
There are no files associated with this item.
Appears in
Collections
사범대학 > 수학교육과 > Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetrics

Total Views & Downloads

BROWSE